The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

Loss of libido

Oct 31, 2012

After TB as an opportunistic infection and herpes zosta i lost my libido has any thing to do with HIV/AIDS and its'ARVs.what is the proper medication?

Response from Dr. Henry

Loss of libido in setting of HIV Infection/AIDS is common and can have many contributing factors including low hormone levels, (testosterone), nerve dysfunction, nutrition problems, depression/anxiety, concern about HIV transmission, side effects of non-HIV medications, and many others. HIV medications perhaps can contribute to sexual dysfunction but often hard to sort out with none of the currently recommended drugs used in US clearly associated with a high risk for sexual problems. KH

Pain killers
radiation therapy for parotid swelling

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint